# SDR SWAA2021100516116

- Difficulty date: August 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 543BB RETAINER SEAL AT LT WING (2 EA ; 2021-392845 / [01] REPLACED ACCESS PANEL 543BB RETAINER SEAL IAW SRM 51-40-02-0G-0; [02] TASK CARD COMPLETED
